# SDR CALA2019100541678

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 60,224 hours, 20,533 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Damaged
- Location: Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS POSSIBLE DAMAGE TO VERTICLE ANTENNA ON TOP OF FUSELAGE MID SECTION OF AC
